# SDR IPXA10M61495

- Difficulty date: July 20, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 46,308 hours, 11,793 cycles
- Engine: Pwa PW4460
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C,  RT WING TELESCOPIC DUCT CUT-OUT CRACKED AT UPPER INBD AND OTBD CORNER.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR FILLERS AND DOUBLER IAW SRM 57-40-01, REPAIR 10, FIG 201, REV 43.
